depression, stomach pain and severe heartburn and can hardly move around and sugar runs higher than before I took it plus weight gain and I can barely eat so my appetite has decreased over the years not increased.Told the doctor every time I went to him but all he says is the benefits out way the side effects.I feel its slowly killing me.
Higgi2 No this would be very dangerous maybe its time to find a new doctor if your blood is out of control (sugar) that could be part of the side effects too.but do not stop any of these medication..You want and like the doctor go in and just say you have to do something about this you are sick more taking the medications and it does not seem to be lowering your blood sugar... You can't let this keep going on this way your playing with your life Never stop the meds without the doctor knowing what is going on your blood sugar could really peak really fast... you need a doctor on your side you should not have to put up with all these side effects... chuck1957
- Metformin Information for Consumers
- Metformin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metformin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Apr 2011 • 2 answers
Posted 20 Aug 2011 • 2 answers
Posted 12 Dec 2013 • 1 answer
Posted 24 Mar 2016 • 1 answer
Glipizide/Metformin - my wife took metformin for many years and was never warned about the effect on
Posted 10 days ago • 1 answer